# SDR DALA2023040302566

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 INITIAL INSPECTION: CORROSION ON LOWER CORNERS (AFT AND FWD )CUT OUT L2 DOOR CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00587. CORROSION LEVEL 1. AREA WAS REPAIRED PER ER/A 606981-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 606981-14 REV 0.SCEPTRE LOG PAGE FOR SDR REPORTING. (2697120)
